| Catalog Number |
315-25-15 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
During a procedure, the reamer broke while reaming the glenoid.All parts were retrieved, and nothing was left in the wound.The patient wasn¿t effected and the case wasn¿t prolonged.An x ray was taken showing no parts were left in the patient.Patient was last known to be in stable condition following the event.Device to be returned.
Additional Manufacturer Narrative
The broken reamer reported was likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or contact with hard bone which led to brittle fracture of the blades.